# SDR ASOA96046

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120134
- System (JASC): 6120 · Propeller Controlling System
- Part: Oil Pump
- Condition: Falied
- Location: Rt Pcu
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

APPROXIMATELY 60 MILES  OUT ON APPROACH ICT-DFW, RIGHT NP BEGAN FLUCTUATING FROM 83 PECENT TO 87 PERCENT.  ATTEMPTED 100 PERCENT NP, AND NP ROSE TO 101.5 PERCENT.  CAPTAIN BROUGHT THE POWER LEVER BACK TO CONTROL THE NP, FLUCTUATION CONTINUED (WENT TO 105 PERCENT).  CREW SHUT DOWN THE RIGHT ENGINE AND DECLARED AND EMERGENCY.  AIRCRAFT LANDED UNEVENTFULLY AT DFW.  DOWN LOADED FDAU TO CHECK FOR POSSIBLE EXCEEDANCES.  NONE NOTED.  REMOVED AND REPLACED RIGHT PCU OIL PUMP.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
